# SDR SWAA2021092108764

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120 APPROX AT LT WING ; 2021-384016 / PERFORMED REPAIR FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120APPROX AT LT WING IAW EA 21-157-02611. RII
